# SDR CHIA2020090624671

- Difficulty date: September 2, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N239CH
- Make and model: Boeing 234
- Aircraft serial: MJ006
- Aircraft time: 32,130 hours
- Engine: Lyc AL5512
- System (JASC): 7600 · Engine Controls
- Part: Control Box
- Part number: BCK121
- Part serial: 035
- Condition: Failed
- Location: Nr 2 Engine N2
- Part time: 2,608 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ROLLBACK ON APPROACH TO WATER SOURCE.  ENGINE SECURED PER EMERGENCY ABNORMAL CHECKLIST.  COULD NOT FIND ANY DEPENDENCY DURING T/S.  REMOVED AND REPLACED NR 2 CONTROL BOX AND ACTUATOR FOR T/S.  ALL SUBSEQUENT CHECKS GOOD AND AIRCRAFT RETURNED TO SERVICE.
